# SDR SIMA200727502

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 19,171 hours, 18,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12041320063
- Condition: Damaged
- Location: Fuselage
- Part time: 19,171 hours, 18,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND RIGHT FRAME 4 BENT AND SKIN CRACKED.  REPAIRED BY REPLACING FRAME AND SKIN IAW EMB SRM 51-40-02.  A/C WAS RETURNED TO SERVICE.
